# SDR HALA0301033

- Difficulty date: November 12, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3802981
- Part serial: P2909
- Condition: Failed
- Location: Apu Bay
- Part time: 3,425 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, MAINT ENTRY, APU AUTO SHUTDOWN AT THE GATE.  BITE CHECK APU ECU FOUND OIL HIGH TEMP FLAG CAME ON.  TROUBLESHOOT FURTHER AND FOUND APU OIL COOLING FAN DRIVE SYSTEM NOT TURNING AND GEAR TEETH DAMAGE.  REMOVED AND REPLACED APU ASSY IAW HAL M266-767 UP TO STEP 50.  COMPLETED HAL M266-767, 767 APU CHANGE.
